Formality of the function space of free maps into an elliptic space
Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 2, pp. 207-218.
@article{BSMF_2000__128_2_207_0,
     author = {Yamaguchi, Toshihiro},
     title = {Formality of the function space of free maps into an elliptic space},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {207--218},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {2},
     year = {2000},
     doi = {10.24033/bsmf.2368},
     zbl = {0944.55007},
     mrnumber = {2001d:55007},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2368/}
}
TY  - JOUR
AU  - Yamaguchi, Toshihiro
TI  - Formality of the function space of free maps into an elliptic space
JO  - Bulletin de la Société Mathématique de France
PY  - 2000
DA  - 2000///
SP  - 207
EP  - 218
VL  - 128
IS  - 2
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2368/
UR  - https://zbmath.org/?q=an%3A0944.55007
UR  - https://www.ams.org/mathscinet-getitem?mr=2001d:55007
UR  - https://doi.org/10.24033/bsmf.2368
DO  - 10.24033/bsmf.2368
LA  - en
ID  - BSMF_2000__128_2_207_0
ER  - 
%0 Journal Article
%A Yamaguchi, Toshihiro
%T Formality of the function space of free maps into an elliptic space
%J Bulletin de la Société Mathématique de France
%D 2000
%P 207-218
%V 128
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2368
%R 10.24033/bsmf.2368
%G en
%F BSMF_2000__128_2_207_0
Yamaguchi, Toshihiro. Formality of the function space of free maps into an elliptic space. Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 2, pp. 207-218. doi : 10.24033/bsmf.2368. http://archive.numdam.org/articles/10.24033/bsmf.2368/

[1] Baues (H.J.). - Algebraic homotopy. - Cambridge Studies in Advanced Mathematics, 15, 1988. | Zbl

[2] Brown (E.H.), Szczarba (R.H.). - On the rational homotopy type of function spaces, preprint, 1997. | MR | Zbl

[3] Deligne (P.), Griffiths (P.), Morgan (J.), Sullivan (D.). - The real homotopy theory of Kaehler manifolds, Invent. Math., t. 29, 1975, p. 245-274. | MR | Zbl

[4] Dupont (N.), Vigué-Poirrier (M.). - Formalité des espaces de lacets libres, Bull. Soc. Math. France, t. 126, 1998, p. 141-148. | Numdam | MR | Zbl

[5] Félix (Y.), Halperin (S.). - Formal spaces with finite-dimensional rational homotopy, Transactions Amer. Math. Soc., t. 270, 1982, p. 575-588. | MR | Zbl

[6] Halperin (S.). - Finiteness in the minimal models of Sullivan, Trans. Amer. Math. Soc., t. 230, 1977, p. 173-199. | MR | Zbl

[7] Halperin (S.). - Rational fibrations, minimal models and fibrings of homogeneous spaces, Trans. Amer. Math. Soc., t. 244, 1978, p. 199-223. | MR | Zbl

[8] Lupton (G.). - Variations on a conjecture of Halperin, preprint, 1998. | MR

[9] Papadima (S.). - The cellular structure of formal homotopy types, J. Pure Applied Alg., t. 35, 1985, p. 171-184. | MR | Zbl

[10] Thomas (J.-C.). - Homotopie rationelle des fibrés de Serre, thèse, 1980.

[11] Thomas (J.-C.). - Rational homotopy of Serre fibration, Ann. Inst. Fourier Grenoble, t. 31, 3, 1981, p. 71-90. | Numdam | MR | Zbl

Cited by Sources: